# SDR DALA2016110608311

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 674 LBL TO RBL 42.  THE FRAME WAS REPAIRED IAW SRM 51-70-11 FIG 201 REP 1.
